# SDR EBVR20170406001

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 9,412 hours, 7,312 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rudder
- Part time: 9,412 hours, 7,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER RIB OF THE RUDDER AT THE BONDING POINT. REPAIRED EXISTING LOWER RUDDER TORQUE TUBE RIB PER AQRD ERO-891028 REV IR. ATTACHED NEW REPAIR DOUBLER TO LOWER RIB OF RUDDER WET WITH PS870B1/2 LOT# 70540 AND CR3213-4-2 RIVETS.
